Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 6, 1991
Metadata
 

Quotients of Local Banach Algebras are Local Banach Algebras
Lothar M. Schmitt
pp. 837–843
Abstract | Full-Text PDF (821 KB) | Metadata

On Multiplicities of Non-isolated Intersection Components
Wolfgang Vogel
pp. 845–860
Abstract | Full-Text PDF (1811 KB) | Metadata

Theory of Prehomogeneous Vector Spaces without Regularity Condition
Akihiko Gyoja
pp. 861–922
Abstract | Full-Text PDF (6530 KB) | Metadata

On the Reconstruction Theorem of Holonomlc Modules In the Gevrey Classes
Naofumi Honda
pp. 923–943
Abstract | Full-Text PDF (2246 KB) | Metadata

An Algorithm for Computing a Nondegenerate Hysteresis Point
Hisashi Okamoto
pp. 945–952
Abstract | Full-Text PDF (811 KB) | Metadata

Application of Fusion Rules to Classification of Subfactors
Masaki Izumi
pp. 953–994
Abstract | Full-Text PDF (4145 KB) | Metadata

A Note on Hypoellipticity of Degenerate Elliptic Operators
Minoru Koike
pp. 995–1000
Abstract | Full-Text PDF (558 KB) | Metadata